# SDR EISA97116

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR CAME ON AROUND 12,000 FEET TO LANDING.  PERFORMED GROUND OPS CHECK, COULD NOT DUPLICATE.  (M)
